# SDR P5CA9600697

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69B109444
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE ON TIE DOWN TRACK BS 1000 WL 195 RBL 75.  REPLACED PART PER BOEING SRM 51-10-03 PART MANUFACTURED PER DRAWING 64-53-1096.
